# SDR RRXA001094

- Difficulty date: December 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- Aircraft time: 71,888 hours, 21,210 cycles
- System (JASC): 3442 · Weather Radar System
- Part: O-Ring
- Condition: Damaged
- Location: Radar Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SPOKE IS FUZZY AND TILT POINTS TO THE GROUND AT ALL TIMES.  REPLACED DAMAGED O-RING ON BACK OF RADAR RT WAVE GUIDE.  PERFORMED FUNCTIONAL TEST PER DC-8 MM 34-41-0, SYSTEM OPS NORMAL ON GROUND.
